# SDR 98UAL900134

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, LEFT MAIN GEAR DID NOT RETRACT.  DURING FLIGHT GEAR CAME UP.  NORMAL LANDING AT ORD.  *S/D*  LEFT MAIN LANDING GEAR WAS FOUND WITH INADEQUATE LUBRICANT.  THE GEAR WAS LUBED AND WAS OPERATED SEVERAL TIMES TO CONFIRM A NORMAL OPERATION.
